# SDR GLBA201206123

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 32,099 hours, 43,283 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Part serial: 338
- Condition: Leaking
- Location: Nlg
- Part time: 24,704 hours, 29,159 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE CREW HEARD A LOUD POPPING NOISE COMING FROM THE NOSE AREA UPON GEAR EXTENSION.  MX FOUND HYD FLUID LEAKING FROM THE NOSE GEAR ACTUATOR. R & R NLG ACTUATOR PN ON/OFF 112-380022-23, SN OFF 338, SN ON 569, REF MM 32-30-14. OPS, LEAK, AND RIG CHECKS WERE GOOD.
